Top
10
Doctor insights on: Brown Red Discharge Before Period

Share

Discharge (Definition)

Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more


6

6
Pretty sure not preg but took ecp and suppose to have period 2 w later. I week after taking it I had brown/ red light discharge lasted bout 4 day. ?

Pretty sure not preg but took ecp and  suppose to have period 2 w later. I week after taking it I had brown/ red light discharge lasted bout 4 day. ?

No worries: Sometimes you can have a bad corpus luteum that either dies early or otherwise does not produce enough progesterone to stabilize the endometrium. This may cause some shedding of the uterine lining in the form of a bleed. ...Read more

7

7
I've had a brown/red discharge after my period for the past couple of months. I quit bleeding and a couple days later this happens. I'm a virgin.

I've had a brown/red discharge after my period for the past couple of months. I quit bleeding and a couple days later this happens. I'm a virgin.

Brown = old blood : Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections & hormonal changes can cause spotting. Brown simply indicates old blood and is normal. There are many options available to help regulate the menstrual cycle. Schedule a visit. ...Read more

10

10
I started birth contorl and I missed 3 pills , I decided to restart on august 5. I had my period 2 days later I have brown/red discharge.

I started birth contorl and I missed 3 pills , I decided to restart on august 5. I had my period 2 days later I have brown/red discharge.

What's your question: When you take birth control pills your regular cycle gets regulated. When you don't take them and then retake them, as you can imagine, that regulation gets all messed up. Once your period ends, start with a new pack and you should be good to go. If you've been sexually active or have concerns you are pregnant or have an infection see your gynecologist. ...Read more

See 1 more doctor answer